# SDR 9502119945

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 5919217501
- Condition: Corroded
- Location: Ws 251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION IN NR 3 FLAP HINGE MOUNTING HOLES, WS 251.  REPLACED HINGE FITTING PER CITEXT 09-5740-1-9800.
